# SDR ASAA2017121422899

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,030 hours, 10,146 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES W/MASTER CAUTION LIGHT WHEN RECALL IS DEPRESSED, LIGHT EXTINGUISHES WHEN RESET. GROUNDED - YES. RELEASED PER MEL 21-21F, CONTROL CABIN PRIMARY CONTROL INOP. PERFORMED PACK ZONE TEMP CONTROLLER BITE PER B737-800 AMM 21-61-00-700-806-002, BITE TEST IS GOOD ON BOTH CONTROLLERS, SYSTEM OP'S CHECK GOOD, NO HISTORY IN 30 DAYS.
